# SDR UPS202091

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Crack
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINT FOUND STR 15 AT BS 294.5 LEFT SIDE HAS A CRACK AT THE UPPER FLANGE ATTACH POINT LEFT SIDE.  X-RAY NR 14-15 LEFT.  INSTALLED REPAIR IAW EO 727-5310-1259F.
